Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: P. M. Cohn
Title: Skew field constructions
Additional book information London Mathematical Society Lecture Note Series No. 27, Cambridge Univ. Press, Cambridge, London, New York, Melbourne, 1977, xii + 253 pp., $12.95.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: G. M. Bergman
Journal: Bull. Amer. Math. Soc. 1 (1979), 414-420
PII: S 0273-0979(1979)14622-6

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia